Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 12, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 12, Number 1 (1985)
Bull. Amer. Math. Soc. 12 (1985)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 12, Number 1 (1985)
Bull. Amer. Math. Soc. 12 (1985)
More Information
Full-text PDF     Request Permissions
Some recent developments in Fourier analysis and $H^{p}$-theory on product domains
Sun-Yung A. Chang and Robert Fefferman.
Bull. Amer. Math. Soc. 12 (1985), 1-43
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766959
Five short stories about the cardinal series
J. R. Higgins.
Bull. Amer. Math. Soc. 12 (1985), 45-89
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766960
Canonical perturbation theory of Anosov systems, and regularity results for the Livsic cohomology equation
R. de la Llave, J. M. Marco and R. Moriyón.
Bull. Amer. Math. Soc. 12 (1985), 91-94
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766961
Local moduli for meromorphic differential equations
Donald G. Babbitt and V. S. Varadarajan.
Bull. Amer. Math. Soc. 12 (1985), 95-98
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766962
BMO estimates and radial growth of Bloch functions
B. Korenblum.
Bull. Amer. Math. Soc. 12 (1985), 99-102
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766963
A polynomial invariant for knots via von Neumann algebras
Vaughan F. R. Jones.
Bull. Amer. Math. Soc. 12 (1985), 103-111
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766964
Weighted norm inequalities for potentials with applications to Schrödinger operators, Fourier transforms, and Carleson measures
R. Kerman and E. Sawyer.
Bull. Amer. Math. Soc. 12 (1985), 112-116
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766965
Rigidity of some translations on homogeneous spaces
Dave Witte.
Bull. Amer. Math. Soc. 12 (1985), 117-119
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766966
On the construction of codimension-two minimal immersions of exotic spheres
Wu-Teh Hsiang, Wu-Yi Hsiang and Ivan Sterling.
Bull. Amer. Math. Soc. 12 (1985), 120-124
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766967
$C^{*}$-algebras and differential topology
Jerome Kaminker.
Bull. Amer. Math. Soc. 12 (1985), 125-127
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766968
A symplectic fixed point theorem for complex projective spaces
Barry Fortune and Alan Weinstein.
Bull. Amer. Math. Soc. 12 (1985), 128-130
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766969
Finiteness of Mordell-Weil groups of generic Abelian varieties
Alice Silverberg.
Bull. Amer. Math. Soc. 12 (1985), 131-133
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766970
Complete embedded minimal surfaces of finite total curvature
David A. Hoffman and William H. Meeks III.
Bull. Amer. Math. Soc. 12 (1985), 134-136
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 766971
Erratum
Bull. Amer. Math. Soc. 12 (1985), 182
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Intersection theory, by William Fulton.
Introduction to intersection theory in algebraic geometry, by William Fulton.
Reviewer: Steven L. Kleiman
Bull. Amer. Math. Soc. 12 (1985), 137-143
Review information
Full-text PDF
Mathematical experiments on the computer, by Ulf Grenander.
Reviewer: Alan J. Perlis
Bull. Amer. Math. Soc. 12 (1985), 143-145
Review information
Full-text PDF
Chain conditions in topology, by W. W. Comfort and S. Negrepontis.
Reviewer: James E. Baumgartner
Bull. Amer. Math. Soc. 12 (1985), 145-148
Review information
Full-text PDF
Linear and combinatorial optimization in ordered algebraic structures, by U. Zimmermann.
Reviewer: R. A. Cuninghame-Green
Bull. Amer. Math. Soc. 12 (1985), 148-149
Review information
Full-text PDF
Pseudo-differential operators, by Hitoshi Kumano-go.
Introduction to the Fourier transform and pseudo-differential operators, by Bent E. Petersen.
Reviewer: Andre Unterberger
Bull. Amer. Math. Soc. 12 (1985), 149-155
Review information
Full-text PDF
Differential forms orthogonal to holomorphic functions or forms, and their properties, by L. A. Aizenberg and Sh. A. Dautov.
Reviewer: G. B. Folland
Bull. Amer. Math. Soc. 12 (1985), 156-158
Review information
Full-text PDF
Univalent functions, by Peter L. Duren.
Reviewer: Albert Baernstein, II
Bull. Amer. Math. Soc. 12 (1985), 158-165
Review information
Full-text PDF
Lectures on exponential decay of solutions of second-order elliptic equations: bounds on eigenfunctions of $N$-body Schrödinger operators, by Shmuel Agmon.
Reviewer: Percy Deift
Bull. Amer. Math. Soc. 12 (1985), 165-169
Review information
Full-text PDF
Groups of divisibility, by Jiří Močkoř.
Reviewer: Jack Ohm
Bull. Amer. Math. Soc. 12 (1985), 170-171
Review information
Full-text PDF
Mathematical scattering theory, by H. Baumgärtel and M. Wollenberg.
Reviewer: Walter A. Strauss
Bull. Amer. Math. Soc. 12 (1985), 172-175
Review information
Full-text PDF
Éléments de mathématique. Algèbre commutative, by N. Bourbaki.
Reviewer: M. Nagata
Bull. Amer. Math. Soc. 12 (1985), 175-177
Review information
Full-text PDF
Classical potential theory and its probabilistic counterpart, by J. L. Doob.
Reviewer: P. A. Meyer
Bull. Amer. Math. Soc. 12 (1985), 177-181
Review information
Full-text PDF